# SDR ASAA0792306

- Difficulty date: November 28, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 19,198 hours, 8,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A812630
- Condition: Corroded
- Location: Bs 492-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT RT RBL 21 STA 492 500A SUPPORT ANGLE SHIELD WEB FOUND CORROSION FWD CARGO PIT RT FLOOR SUPPORT SHIELD AT BS 492 TO BS 500A RBL 21.  REPLACED WITH MADE REPAIR PART IAW B 737 900 SRM 53 30 15 AND 51 40 02.
